HOME    Nuar Information    mypage        Japanese    Feedback

新潟大学学術リポジトリ Nuar >
050 理学部 = Faculty of Science >
10 学術雑誌論文 = Journal Article >
10 査読済論文 = Postprint >


Files in This Item:

File Description SizeFormat
5_0006.pdf2905KbAdobe PDF
Title :All solutions of the Diophantine equation 2aXr+2bYs=2cZt where r, s and t are 2 or 4
Authors :Suzuki, Yasutaka
Publisher :新潟大学
Issue Date :1996
Journal Title :Nihonkai Mathematical Journal
Volume :7
Issue :2
Start Page :113
End Page :145
Type Local :紀要論文
Language :eng
URI :http://hdl.handle.net/10191/5668
fullTextURL :http://dspace.lib.niigata-u.ac.jp/dspace/bitstream/10191/5668/1/5_0006.pdf
Appears in Collections:10 査読済論文 = Postprint

Please use this identifier to cite or link to this item: http://hdl.handle.net/10191/5668